Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 637865, 7 pages
http://dx.doi.org/10.1155/2014/637865
Research Article

On the Maximum Estrada Index of 3-Uniform Linear Hypertrees

1School of Computer Science, Shaanxi Normal University, Xi’an 710062, China
2College of Computer, Qinghai Normal University, Xining 810008, China
3Department of Mathematics, Qinghai Normal University, Xining 810008, China
4Department of Mathematics, Southeast University, Nanjing 210096, China
5Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 3 July 2014; Accepted 12 August 2014; Published 28 August 2014

Academic Editor: Jianlong Qiu

Copyright © 2014 Faxu Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Faxu Li, Liang Wei, Jinde Cao, Feng Hu, and Haixing Zhao, “On the Maximum Estrada Index of 3-Uniform Linear Hypertrees,” The Scientific World Journal, vol. 2014, Article ID 637865, 7 pages, 2014. https://doi.org/10.1155/2014/637865.